# SDR UPS97424565

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, RT UPPER DECK EMERGENCY EXIT DOOR LIGHT UNSERVICEABLE.  REMOVED AND REPLACED BATT PACK RT SIDE, F/C GOOD.
